# SDR AALA20030444

- Difficulty date: April 11, 2003
- Submitted: May 19, 2003
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT SEAT LIGHT AT 23B INOPERATIVE. REPLACED EMERGENCY EXIT SEAT LIGHT AT SEAT 23B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
